# SDR 97UAL900157

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602UA
- Make and model: Boeing 767222
- Aircraft serial: 21863
- Engine: Pwa JT9D7R4D
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT DIVERTED TO IAD DUE TO SMOKE COMING FROM THE FORWARD CABIN AND LANDED UNDER AMBER ALERT.  *S/D*  RUN BOTH ENGINES  WITH BOTH PACKS, RECIRCULATION FANS, NO ODOR OR SMOKE FOUND.  CHECKED FORWARD OVEN VENT.  REPLACED PRECAUTIONARY RIGHT AND LEFT RECIRCULATION AIR FILTERS.
